Loading...
 
Image
Adiunkt
Zakład Procesów Stochastycznych i Matematyki Finansowej
telefon: (22) 234-74-88
faks: (22) 625-74-60
e-mail: tward@mini.pw.edu.pl
Gmach Główny, pokój 228

Zainteresowania naukowe:

  • równania różniczkowe stochastyczne, losowe i deterministyczne, ich zastosowania w teorii sterowania i w teorii filtracji oraz w matematyce finansowej i ubezpieczeniowej.

Wybrane publikacje:

  1. K.Twardowska, Approximation theorems of Wong-Zakai type for stochastic differential equations in infinite dimensions, Dissertationes Math., Vol.325, 1993, 1-54.
  2. K.Twardowska, Wong-Zakai approximations for stochastic differential equations, Acta Applicandae Math., 43(1996), 317-359.
  3. K.Twardowska, An approximation theorem of Wong-Zakai type for stochastic Navier-Stokes equations, Rend. Sem. Mat. Univ. Padova, 96(1996), 129-150.
  4. K.Twardowska, On support theorems for nonlinear stochastic partial differential equations, in: Stochastic Differential and Difference Equations, Progress in Systems and Control Theory Vol 23, Ed. I. Csiszar and Gy. Michaletzky, Birkhauser, Boston, 1997, p.309-317.
  5. K. Twardowska (with D. Tarzia, E. Bobula and L. Villa), On a free-moving boundary diffusion problem in a catalytic gas-solid system with catalysts decay, SIAM J. Appl. Math., 60(5) (2000), 1667-1685.


Page last modified on Piątek 09 Luty, 2007 12:17:05 CET